MathSciNet Relay Station
MathSciNet bibliographic data
MR373009 (51 #9211) 60J10
Cuthbert, James R. The logarithm function of finite-state Markov semi-groups. J. London Math. Soc. (2) 6 (1973), 524–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement